DSpace

Digital.CSIC > Ciencia y Tecnologías Físicas > Instituto de Ciencias Matemáticas (ICMAT) > (ICMAT) Artículos >

Open Access item Solving non-holonomic Lagrangian dynamics in terms of almost product structures.

Other Titles:Resolución de dinámicas de Lagrange no holonómicas en función de estructuras casi producto.
Authors:León, Manuel de
Martín de Diego, David
Keywords:Sistemas no holonómicos, Ecuaciones de Lagrange, Espacio fibrado, Cálculo de variaciones, Sistemas dinámicos
Issue Date:1996
Publisher:Universidad de Extremadura
Citation:Extracta Mathematicae 1996, 11 (2): 325-347
Abstract:Given a Lagrangian system with non-holonomic constraints we construct an almost product structure on the tangent bundle of the configuration manifold such that the projection of the Euler-Lagrange vector field gives the dynamics of the system. In a degenerate case, we develop a constraint algorithm which determines a final constraint submanifold where a completely consistent dynamics of the initial system exists.
URI:http://hdl.handle.net/10261/2232
ISSN:0123-8743
Appears in Collections:(ICMAT) Artículos

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.